Sharon Osbourne revealed she is “too gaunt” after using the popular weight loss drug Ozempic. While speaking with Daily Mail in an interview published on November 17, the 71-year-old warned people that the weight loss drug can be addicting.
“I started on Ozempic last December, and I’ve been off it for a while now, but my warning is don’t give it to teenagers — it’s just too easy,” the former co-host of The Talk said. “I’m too gaunt, and I can’t put any weight on. I want to because I feel I’m too skinny. I’m under 100 pounds, and I don’t want to be.”
Sharon emphasized that the weekly injectable drug — which is intended for patients with type 2 diabetes — caused her to “lose so much weight” faster than she had anticipated.
“Be careful what you wish for,” she noted. “I couldn’t stop losing weight, and I can’t afford to lose any more. … You can lose so much weight, and it’s easy to become addicted to that, which is very dangerous,” Sharon added while pointing out that she lose 42 pounds but “can’t afford to lose any more.”
The former X Factor judge insisted later in her interview that she doesn’t pay any mind to the critics who scrutinize her appearance.
“I’ve never really cared what people say about the way I look because I know I’ve paid a fortune to try and look attractive,” Sharon said. “I was never a beauty. I was never blessed that way. I was blessed with a pair of balls instead of great tits!”
Sharon has been one of the most outspoken users of Ozempic. Two months ago, the TV personality talked to Piers Morgan about her dramatic weight loss with her daughter, Kelly Osbourne, and husband, Ozzy Osbourne, sitting beside her for her interview.
“It’s just time to stop. I didn’t actually want to go this thin, but it just happened,” Sharon explained. “I’ll probably put it all [the weight] on again soon.” The former America’s Got Talent judge also described the side effects she experienced from using the controversial drug.
“At first, you feel nauseous,” she pointed out. “You don’t throw up physically, but you’ve got that feeling. I was about two-three weeks where I felt nauseous the whole time. You get very thirsty, and you don’t want to eat. That’s why I keep saying you’ve got to keep this stuff away from younger people because they will go berserk on it, and it’s not right.”